# SDR REXA97248

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2310 · HF Communications System
- Part: Comm Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT LOST ALL COMMUNICATIONS ON BOTH RADIOS SHORTLY AFTER TAKEOFF.  RETURNED TO RAMP.  RERACKED WEU AND AUDIO COM PANEL.  (M)
